MAUDE Adverse Event Report: ABBOTT MEDICAL EXCLAIM LEAD, 90 CM; SCS LEAD

ABBOTT MEDICAL EXCLAIM LEAD, 90 CM; SCS LEAD
Model Number 3225
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported that the patient experience ineffective therapy.Patient¿s lead had migrated.As such, surgical intervention took place on (b)(6) 2026 wherein the lead was repositioned to address the issue.Therapy was restored post op.

Brand Name
EXCLAIM LEAD, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24905592
Report Number1627487-2026-01758
Device Sequence Number9928785
Product Code LGW
UDI-Device Identifier05414734401883
UDI-Public(01)05414734401883(10)10968499(17)270819
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3225
Device Catalogue Number3225
Device Lot Number10968499
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight54 KG